# SDR CA080126004

- Difficulty date: January 24, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: NAS76A16011
- Condition: Migrated
- Location: Pax Door
- Part time: 24,960 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT AT 12000 FT PAX DOOR WARNING MSG POSTED. FOLLOWED QRH AND RETURNED TO FIELD.  FOUND BUSHING IN FWD LATCH CAM FITTING MIGRATED. REINSTALLED BUSHING IN UPPER FWD CAM LEVER REF AMM 52-11-23.  NOTE: AC WAS PRE SB 601R-52-110 CONFIGURATION.  MECHANISM GA, PASS DOOR LATCH MFG 601R31903,  BUSHING: P/N: NAS76A16-011 MIGRATED 24960:41 TSN / 22803 CSN (TC NR 20080126004)
